# SDR ASMF2021F00063

- Difficulty date: June 2, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: XAADU
- Make and model: Boeing 737852
- Aircraft serial: 61799
- Aircraft time: 13,794 hours, 5,151 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 194CR
- Condition: Damaged
- Location: Aft Wng-Bdy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

03.06.2021 21:39 THE AFT WING TO BODY FAIRING NUMBER 194CR WAS FOUND DAMAGED.  DURING TRANSIT CHECK, IT WAS DETECTED THE BODY FAIRING NUMBER 194CR DAMAGED. MAINTENANCE PERSONNEL PERFORMED GROUND HANDLING
EQUIPMENT HITS AIRPLANE CONDITIONAL INSPECTION IAW AMM 05-51-58, DETECTING THE AFT WING BODY FAIRING NUMBER 194CR DAMAGED; SO THE
AFT WING BODY FAIRING NUMBER 194CR, S/S, MANUFACTURER BOEING COMPANY WAS REPLACED AMM 53-51-21, ALL CORRECT
